# SDR AALA202411221922

- Difficulty date: October 29, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 450Z41312
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON KEEL BEAM LATTICE FITTING LOCATED FROM BS 857 TO BS 882, RIGHT HAND SIDE. REPLACED LATTICE FITTING PER SRM B787-*A-51-41-05-03A-010A-A.
